| Model Number |
DIB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that after the implantation of a preloaded monofocal intraocular lens, the female patient experienced intolerable halos, glare, and blurry vision.Consequently, the surgeon scheduled an explant for the right eye.Additional information indicated that the lens was explanted during secondary surgery as scheduled and replaced with a non-j&j lens.No further details were provided.
Additional Manufacturer Narrative
Section a3b, a4, a5 and a6: unknown, not provided, as information was asked but it was not provided.Section b3: date of event: unknown, not provided, as information was asked but it was not provided.Section d6a: if implanted, give date: unknown, not provided, as information was asked but it was not provided.Section e1: initial reporter: email address: unknown, information not provided.Section e1: initial reporter: telephone number: section h3: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record and complaint history for production order for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
The product was returned to the manufacturing site for evaluation.Additional information: section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: oct 6, 2025.Section h3: evaluated by manufacturer: yes.Device evaluation: visual inspection under magnification was performed on the suspect product and found the lens was cut, coated in viscoelastic residue, and with a haptic detached.The lens was cleaned revealing the lens was scratched.No further evaluation was performed.No issues that could cause or contribute to the complaint issues reported were identified during product evaluation.The other issues observed during the product evaluation could not be confirmed to be related to the manufacturing or design process.Manufacturing record review: the manufacturing records review for this production order shows that the units were released within specification.No process deviations (dev), nonconformances (nc/nr), or capas were found as part of this manufacturing records review.The lens diopter results obtained from the miq electronic system show that this po was released within diopter specifications.Conclusion: based on the complaint investigation results, the product was released within specifications.No product deficiency or product malfunction could be identified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.